MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) AVEIR¿ DELIVERY CATHETER; LEADLESS PACEMAKER

ABBOTT MEDICAL (CRM-SYLMAR) AVEIR¿ DELIVERY CATHETER; LEADLESS PACEMAKER
Model Number LSCD111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 04/29/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that during the initial implant procedure, the delivery catheter was unable to successfully access the right ventricle via femoral access due to the anatomy of the patient.The physician elected to attempt implantation via the jugular vein.During mapping to find the optimal positioning for the patient, the physician suspected the introducer and catheter advanced further into the patient.Contrast injection revealed cardiac perforation by the delivery catheter and right ventricle (rv) leadless pacemaker (lp) resulting in pericardial effusion.Medication was administered and drainage of the pericardium was performed.The patient was unable to be stabilized and passed away.The physician did not suspect a malfunction of the introducer, delivery catheter, or rv lp.
 
Event or Problem Description
Additional information was received indicating the cardiac perforation resulted in tamponade.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
AVEIR¿ DELIVERY CATHETER
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25230763
Report Number2017865-2026-10525
Device Sequence Number10356688
Product Code PNJ
UDI-Device Identifier05415067036384
UDI-Public(01)05415067036384(10)11275027(17)270430
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLSCD111
Device Catalogue NumberLSCD111
Device Lot Number11275027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown